TITLE

A posteriori error estimates for optimal control problems constrained by convection-diffusion equations

AUTHOR(S)
Fu, Hongfei; Rui, Hongxing; Zhou, Zhaojie
PUB. DATE
February 2016
SOURCE
Frontiers of Mathematics in China;Feb2016, Vol. 11 Issue 1, p55
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We propose a characteristic finite element discretization of evolutionary type convection-diffusion optimal control problems. Nondivergence-free velocity fields and bilateral inequality control constraints are handled. Then some residual type a posteriori error estimates are analyzed for the approximations of the control, the state, and the adjoint state. Based on the derived error estimators, we use them as error indicators in developing efficient multi-set adaptive meshes characteristic finite element algorithm for such optimal control problems. Finally, one numerical example is given to check the feasibility and validity of multi-set adaptive meshes refinements.
ACCESSION #
111241114

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics